Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Finished amoxicilin course for chest infection, still dry cough, temperature, dizzy. What can I do ?

I had a chest infection diagnose on the 8th of Dec but had the symptoms for about a week already before I seen y GP. My GP gave me 500mg course of amoxicilling to be taken 3 times per day for 7 days. I have finished the course and now after a few days I feel awful again, symptoms include dry cough , sometimes with clear suptum, a tempreature and generally feely bad, Iust say I even feel dizzy when I stand After calling my GP this morning again they have just prescribed another antibiotic without an examination or diagnosis. What could thos be or what can I do?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are suffering from acute viral upper respiratory tract infection.
These viral infection has span of 3-4 days and symptoms may persist during these days.
Antibiotics is given to treat/ prevent secondary bacterial infection but alone antibiotics are not sufficient for control of symptoms.

You should again consult with your treating doctor and should take cough suppressants, decongestants, steam inhalation.
You should also perform gargles with lukewarm water and a pinch of salts three times in day.
You should also avoid sour, curd, cold drinks and oily food.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor